English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Orientability Thresholds for Random Hypergraph

MPS-Authors
/persons/resource/persons44475

Gao,  Pu
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gao, P., & Wormald, N. (2015). Orientability Thresholds for Random Hypergraph. Combinatorics, Probability and Computing, 24(5), 774-824. doi:10.1017/S096354831400073X.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-4CC4-1
Abstract
There is no abstract available